Isotropic jacobi fields on compact 3-symmetric spaces

JC González-Dávila Universidad de La Laguna

Differential Geometry mathscidoc:1609.10140

Journal of Differential Geometry, 83, (2), 273-288, 2009
We prove that a compact Riemannian 3-symmetric space is globally symmetric if every Jacobi field along a geodesic vanishing at two points is the restriction to that geodesic of a Killing field induced by the isotropy action or, in particular, if the isotropy action is variationally complete.
No keywords uploaded!
[ Download ] [ 2016-09-11 20:15:21 uploaded by admin ] [ 478 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{jc2009isotropic,
  title={ISOTROPIC JACOBI FIELDS ON COMPACT 3-SYMMETRIC SPACES},
  author={JC González-Dávila},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911201521505441797},
  booktitle={Journal of Differential Geometry},
  volume={83},
  number={2},
  pages={273-288},
  year={2009},
}
JC González-Dávila. ISOTROPIC JACOBI FIELDS ON COMPACT 3-SYMMETRIC SPACES. 2009. Vol. 83. In Journal of Differential Geometry. pp.273-288. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911201521505441797.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved